Browse Title Index


 
Issue Title
 
Vol 1 (2009) A computational aspect of the Lebesgue differentiation theorem Details   9. [PDF]
Noopur Pathak
 
Vol 4 (2012) A constructive proof of Simpson’s Rule Details   15. [PDF]
Thierry Coquand, Bas Spitters
 
Vol 4 (2012) A correspondence principle for the Gowers norms Details   4. [PDF]
Henry Towsner
 
Vol 1 (2009) A decomposition of Brouwer’s fan theorem Details   6. [PDF]
Josef Berger
 
Vol 2 (2010) A lambda calculus for real analysis Details   5. [PDF]
Paul Taylor
 
Vol 4 (2012) A logical analysis of the generalized Banach contractions principle Details   17. [PDF]
Alexander P. Kreuzer
 
Vol 4 (2012) A metastable dominated convergence theorem Details   3. [PDF]
Jeremy Avigad, Edward T Dean, Jason Rute
 
Vol 4 (2012) A note on Brouwer’s weak continuity principle and the transfer principle in nonstandard analysis Details   2. [PDF]
Erik Palmgren
 
Vol 5 (2013) A topological set theory implied by ZF and GPK+ Details   1. [PDF]
Andreas Fackler
 
Vol 2 (2010) Addendum and Erratum to “Geometric spaces with no points” Details   6a. [PDF]
Robert Lubarsky
 
Vol 3 (2011) Algebraic properties of external numbers Details   9. [PDF]
Bruno Dinis, Imme van den Berg
 
Logic and Analysis Vol 1 (2007-8) Asymptotics of families of solutions of nonlinear difference equations Details   153-185
Imme P. van den Berg
 
Vol 4 (2012) Axiom of Choice in nonstandard set theory Details   8. [PDF]
Karel Hrbacek
 
Vol 4 (2012) Cell decomposition for semiaffine structures on p-adic fields Details   14. [PDF]
Eva Leenknegt
 
Vol 6 (2014) Compactness of ω^λ for λ singular Abstract   2. [PDF]
Paolo Lipparini
 
Vol 2 (2010) Complex spaces and nonstandard schemes Details   9. [PDF]
Adel Khalfallah, Siegmund Kosarew
 
Vol 3 (2011) Constructive reverse investigations into differential equations Details   8. [PDF]
Hannes Diener, Iris Loeb
 
Vol 2 (2010) Constructive theory of Banach algebras Details   11. [PDF]
Thierry Coquand, Bas Spitters
 
Vol 5 (2013) Convergence in formal topology: a unifying notion Details   2. [PDF]
Francesco Ciraulo, Maria Emilia Maietti, Giovanni Sambin
 
Vol 4 (2012) Convergence results for function spaces over o-minimal structures Details   1. [PDF]
Margaret E M Thomas
 
Vol 3 (2011) Conway names, the simplicity hierarchy and the surreal number tree Details   1. [PDF]
Philip Ehrlich
 
Vol 1 (2009) Decomposition of terms in Lucas sequences Details   4. [PDF]
Abdelmadjid Boudaoud
 
Vol 2 (2010) Description of locally finite families from a nonstandard point of view Details   2. [PDF]
Ulf Clotz
 
Vol 7 (2015) Differential geometry via infinitesimal displacements Abstract   5. [PDF]
Tahl Nowik, Mikhail G. Katz
 
Vol 1 (2009) Diffusion processes via parabolic equations: an infinitesimal approach to Lindeberg’s limit theorem Details   2. [PDF]
Heinz Weisshaupt
 
1 - 25 of 84 Items 1 2 3 4 > >> 


Journal of Logic and Analysis ISSN:  1759-9008